# SDR 97UAL900449

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159UA
- Make and model: Boeing 747238B
- Aircraft serial: 21140
- Engine: Pwa JT9D7J
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

OBSERVED SMOKE AND SPARKS AT SEAT 2EF.  FLIGHT ATTENDANT USED FIRE EXTINGUISHER ON FLOOR.  NO SIGN OF FIRE.  POWER TO SEAT SHUT OFF.  *S/D*  REPAIRED WIRING AT SEAT 2EF, OPS CHECK OK.
